Open Access
2005 Strict modules and homotopy modules in stable homotopy
Javier J. Gutiérrez
Homology Homotopy Appl. 7(1): 39-49 (2005).


Let $R$ be any associative ring with unit and let $HR$ denote thecorresponding Eilenberg--Mac Lane spectrum. We show that thecategory of algebras over the monad $X\mapsto HR\wedge X$ on thehomotopy category of spectra is equivalent to the homotopycategory associated to a model category of $HR$-module spectra, ifthe ring $R$ is a field or a subring of the rationals, but not forall rings.


Download Citation

Javier J. Gutiérrez. "Strict modules and homotopy modules in stable homotopy." Homology Homotopy Appl. 7 (1) 39 - 49, 2005.


Published: 2005
First available in Project Euclid: 13 February 2006

zbMATH: 1080.55008
MathSciNet: MR2138349

Primary: 55P43
Secondary: 18E30 , 55P42

Rights: Copyright © 2005 International Press of Boston

Vol.7 • No. 1 • 2005
Back to Top